# SDR SA07084

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Slide Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT HAND, OVERWING SLIDE CYLINDER ASSEMBLY HAS A BROKEN CABLE END.  MAINTENANCE REPLACED THE LEFT HAND, OVERWING SLIDE CYLINDER ASSEMBLY.  OK FOR SERVICE.
